Principle of the optimal complexing of information-measuring
Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 564-566
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_3_a10,
author = {V. V. Petrov and V. M. Ageev and N. V. Pavlova},
title = {Principle of the optimal complexing of information-measuring},
journal = {Doklady Akademii Nauk},
pages = {564--566},
year = {1982},
volume = {264},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a10/}
}
V. V. Petrov; V. M. Ageev; N. V. Pavlova. Principle of the optimal complexing of information-measuring. Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 564-566. http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a10/